# SDR O2GA2019013001

- Difficulty date: January 22, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N714TS
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 5,351 hours, 3,810 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2317100018
- Part serial: EA121
- Condition: Defective
- Location: Nlg
- Part time: 5,351 hours, 3,810 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH GEAR SELECTED DOWN THE NOSE GEAR DID NOT SHOW A DOWN INDICATION. EMERGENCY WAS DECLARED AND GEAR MANUAL EXTENSION PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE REMOVED THE NOSE LANDING GEAR ACTUATOR AND SENT OUT FOR SERVICE. THE ACTUATOR WAS REINSTALLED. GEAR SWINGS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
